| Model Number |
8253200 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis found that the impedance self-test of stim1 failed.The interface pcb was faulty.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that pre-op, there was no stimulation response.The stim return, located under the stimulus setting on the monitor, displayed 0.There was no stimulus delivery tone and waveform displayed while stimulation.There was no patient involved.